JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW LAPLACE TRANSFORMS FOR THE GENERALIZED HYPERGEOMETRIC FUNCTION 2F2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 2,  2015, pp.245-252
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.2.245
 Title & Authors
NEW LAPLACE TRANSFORMS FOR THE GENERALIZED HYPERGEOMETRIC FUNCTION 2F2
KIM, YONG SUP; RATHIE, ARJUN K.; LEE, CHANG HYUN;
  PDF(new window)
 Abstract
This paper is in continuation of the paper very recently published [New Laplace transforms of Kummer`s confluent hypergeometric functions, Math. Comp. Modelling, 55 (2012), 1068-1071]. In this paper, our main objective is to show one can obtain so far unknown Laplace transforms of three rather general cases of generalized hypergeometric function by employing generalized Watson`s, Dixon`s and Whipple`s summation theorems for the series obtained earlier in a series of three research papers by Lavoie et al. [5, 6, 7]. The results established in this paper may be useful in theoretical physics, engineering and mathematics.
 Keywords
Confluent hypergeometric function;Laplace transform;Gauss`s summation theorem;Kummer`s summation theorem;
 Language
English
 Cited by
 References
1.
B. Davies, Integral transforms and their applications, third ed. Springer, New york, 2002.

2.
G. Doetsch, Introduction to the theory and applications of Laplace transformation, Springer, New york, 1974.

3.
A. Erdelyi, W. Magnus, F. Oberhettinger, F.G. Tricomi, Tables of Integral transforms, Vol. I, II, McGraw Hill, New york, 1954.

4.
Y.S. Kim, A.K. Rathie and D. Cvijovic, New Laplace transforms of Kummer's confluent hypergeometric functions, Math. Comp. Modelling 55 (2012), 1068-1071. crossref(new window)

5.
J.L. Lavoie, F. Grondin and A.K. Rathie, Generalizations of Watson's theorem on the sum of a $_{3}F_{2}$, Indian J. Math. 34 (1992), 23-32.

6.
J.L. Lavoie, F. Grondin, A.K. Rathie and K. Arora, Generalizations of Dixon's theorem on the sum of a $_{3}F_{2}$, Math. Comp. 62 (1994), 267-276.

7.
J.L. Lavoie, F. Grondin and A.K. Rathie, Generalizations of Whipple's theorem on the sum of a $_{3}F_{2}$, J. Comp. 72 (1996), 293-300.

8.
F. Oberhettinger and L. Badi, Tables of Laplace transforms, Springer, Berlin, 1973.

9.
A.P. Prudnikov, Yu.A. Brychkov and O. I. Marichev, Integrals and series: Direct Laplace transforms, Vol. 4, Gordon and Breach science publishers, New York, 1992.

10.
E.D. Rainville, Special functions, Macmillan, New York, 1960.

11.
L.J. Slater, Generalized hypergeometric functions, Cambridge University press, Cambridge, 1966.

12.
H.M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated series and Integrals, Elsvier Science Publishers, Amsterdam, London and New York, (2012).